Expand icon Search icon File icon file Download

Items where Author is "Martell, José María"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Akman, Murat and Hofmann, Steve and Martell, José María and Toro, Tatiana (2022) Square function and non-tangential maximal function estimates for elliptic operators in 1-sided NTA domains satisfying the capacity density condition. Advances in Calculus of Variations. DOI https://doi.org/10.1515/acv-2021-0053

Akman, Murat and Bortz, Simon and Hofmann, Steve and Martell, José María (2019) Rectifiability, interior approximation and Harmonic measure. Arkiv för Matematik, 57 (1). pp. 1-22. DOI https://doi.org/10.4310/ARKIV.2019.v57.n1.a1

Akman, Murat and Badger, Matthew and Hofmann, Steve and Martell, José María (2019) Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries. Transactions of the American Mathematical Society, 369 (8). pp. 5711-5745. DOI https://doi.org/10.1090/tran/6927

Akman, Murat and Hofmann, Steve and Martell, José María and Toro, Tatiana (2019) Perturbation of elliptic operators in 1-sided NTA domains satisfying the capacity density condition. Forum Mathematicum. (In Press)

This list was generated on Fri Feb 3 22:28:36 2023 GMT.